Joerg Sixt
Joerg Sixt
Springer London Ltd.
Verified email at springer.com - Homepage
Title
Cited by
Cited by
Year
Stably diffeomorphic manifolds and l2q+1(ℤ[π])
D Crowley, J Sixt
Walter de Gruyter GmbH & Co. KG 23 (3), 483-538, 2011
162011
Stably diffeomorphic manifolds and l_ {2q+ 1}(Z [\ pi])
D Crowley, J Sixt
Preprint ArXive, 0
16*
The algebraic theory of Kreck surgery
J Sixt
arXiv preprint math/0404383, 2004
22004
Bordism of regularly defective maps
S Bechtluft-Sachs, U Riegel, J Sixt
Mathematische Zeitschrift 245 (3), 529-543, 2003
12003
Even-dimensional l–monoids and L–theory
J Sixt
Algebraic & Geometric Topology 7 (1), 479-515, 2007
2007
The system can't perform the operation now. Try again later.
Articles 1–5